# SDR CA060324004

- Difficulty date: March 24, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,014 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 0301007720
- Condition: Broken
- Location: Injector
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS TRYING TO START THE ENGINE, IT WOULD NOT START.  UPON INSPECTION OF THE STARTING PROBLEM IT WAS FOUND THE THIS LINE WAS BROKEN.  TURBO MECA HAVE A REPLACEMENT LINE WITH AN INCREASED DIAMETER AND WALL THICKNESS.  THE SB IS RECOMMENDED/OPTIONAL. SB292 73 0339 UPDATE 1.
